Existence and nonexistence for singular sublinear problems on exterior domains

Date

2021-01-07

Authors

Ali, Mageed
Iaia, Joseph

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

In this article we study the existence of radial solutions of Δu + K (|x|)ƒ(u) = 0 on the exterior of the ball of radius R > 0 centered at the origin in ℝN with u = 0 on ∂BR, and lim|x|→∞ u(x) = 0 where N > 2, ƒ(u) ~ -1/|u|q-1u for u near 0 with 0 < q < 1, and ƒ(u) ~ |u|p-1u for large |u| with 0 < p < 1. Also, K (|x|) ~ |x|-α with N + q(N - 2) < α < 2(N - 1) for large |x|.

Description

Keywords

Exterior domains, Singular problems, Sublinear, Radial solution

Citation

Ali, M., & Iaia, J. A. (2021). Existence and nonexistence for singular sublinear problems on exterior domains. Electronic Journal of Differential Equations, 2021(03), pp. 1-17.

Rights

Attribution 4.0 International

Rights Holder

Rights License